Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("DA PRATO G")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 86

  • Page / 4

Export

Selection :

  • and

SOME REMARKS ON AN OPERATIONAL TIME DEPENDENT EQUATIONDA PRATO G.1978; R. C. SEMINAR. MAT. UNIV. PADOVA; ITA; DA. 1978 PUBL. 1979; VOL. 59; PP. 247-262; BIBL. 9 REF.Article

EQUAZIONI DIFFERENZIALI STOCATICHE = EQUATIONS DIFFERENTIELLES STOCHASTIQUESDA PRATO G.1980; BOLL. UN. MAT. ITAL.; ITA; DA. 1980; VOL. 17A; NO 1; PP. 25-59; BIBL. 15 REF.Article

HOELDER REGULARITY FOR NON-AUTONOMOUS ABSTRACT PARABOLIC EQUATIONSDA PRATO G; SINESTRARI E.1982; ISR. J. MATH.; ISSN 0021-2172; ISR; DA. 1982; VOL. 42; NO 1-2; PP. 1-19; BIBL. 19 REF.Article

EQUATIONS D'EVOLUTION ABSTRAITES NON LINEAIRES DE TYPE PARABOLIQUE.DA PRATO G; GRISVARD P.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 283; NO 9; PP. 709-711; ABS. ANGL.; BIBL. 10 REF.Article

HAMILTON-JACOBI EQUATIONS AND SYNTHESIS OF NONLINEAR CONTROL PROCESSES IN HILBERT SPACESBARBU V; DA PRATO G.1983; JOURNAL OF DIFFERENTIAL EQUATIONS; ISSN 0022-0396; USA; DA. 1983; VOL. 48; NO 3; PP. 350-372; BIBL. 11 REF.Article

EXISTENCE AND APPROXIMATION FOR STATIONARY HAMILTON JACOBI EQUATIONSBARBU V; DA PRATO G.1981; NONLINEAR ANAL.; ISSN 0362-546X; USA; DA. 1981; VOL. 5; NO 11; PP. 1213-1224; BIBL. 10 REF.Article

GLOBAL EXISTENCE FOR A NONLINEAR OPERATOR EQUATION ARISING IN SYNTHESIS OF OPTIMAL CONTROLBARBU V; DA PRATO G.1980; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1980; VOL. 4; NO 6; PP. 1157-1166; BIBL. 5 REF.Article

LINEAR ABSTRACT INTEGRO-DIFFERENTIAL EQUATIONS OF HYPERBOLIC TYPE IN HILBERT SPACESDA PRATO G; IANNELLI M.1980; R.C. SEMINAR. MAT. UNIV. PADOVA; ITA; DA. 1980; VOL. 62; PP. 191-206; BIBL. 15 REF.Article

LINEAR INTEGRO-DIFFERENTIAL EQUATIONS IN BANACH SPACESDA PRATO G; IANNELLI M.1980; R.C. SEMINAR. MAT. UNIV. PADOVA; ITA; DA. 1980; VOL. 62; PP. 207-219; BIBL. 11 REF.Article

LOCAL EXISTENCE FOR A NONLINEAR OPERATOR EQUATION ARISING IN SYNTHESIS OF OPTIMAL CONTROLBARBU V; DA PRATO G.1979; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1979; VOL. 1; NO 6; PP. 665-677; BIBL. 5 REF.Article

EQUATIONS D'EVOLUTION ABSTRAITES NON LINEAIRES DE TYPE PARABOLIQUEDA PRATO G; GRISVARD P.1979; ANN. MAT. PURA APPL.; ITA; DA. 1979; VOL. 120; PP. 329-396; ABS. ENG; BIBL. 23 REF.Article

SOLUTION OF THE BELLMAN EQUATION ASSOCIATED WITH AN INFINITE DIMENSIONAL STOCHASTIC CONTROL PROBLEM AND SYNTHESIS OF OPTIMAL CONTROLBARBU V; DA PRATO G.1983; SIAM JOURNAL ON CONTROL AND OPTIMIZATION; ISSN 0363-0129; USA; DA. 1983; VOL. 21; NO 4; PP. 531-550; BIBL. 12 REF.Article

A DIRECT METHOD FOR STUDYING THE DYNAMIC PROGRAMMING EQUATION FOR CONTROLLED DIFFUSION PROCESSES IN HILBERT SPACESBARBU V; DA PRATO G.1981; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1981; VOL. 4; NO 1; PP. 23-43; BIBL. 7 REF.Article

Some results on parabolic evolution equations with infinitely many variablesDA PRATO, G.Journal of differential equations (Print). 1987, Vol 68, Num 2, pp 281-297, issn 0022-0396Article

SOME RESULTS ON LINEAR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACESDA PRATO G; IANNELLI M; TUBARO L et al.1982; STOCHASTICS; ISSN 0090-9491; USA; DA. 1982; VOL. 6; NO 2; PP. 105-116; BIBL. 24 REF.Article

ON THE HARTREE-FOCK TIME-DEPENDENT PROBLEM.BOVE A; DA PRATO G; FANO G et al.1976; COMMUNIC. MATH. PHYS.; GERM.; DA. 1976; VOL. 49; NO 1; PP. 25-33; BIBL. 5 REF.Article

DISSIPATIVE FUNCTIONS AND FINITE-DIMENSIONAL STOCHASTIC DIFFERENTIAL EQUATIONS.DA PRATO G; IANNELLI M; TUBARO L et al.1978; J. MATH. PURES APPL.; FRA; DA. 1978; VOL. 57; NO 2; PP. 173-180; BIBL. 16 REF.Article

SEMI-LINEAR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACESDA PRATO G; IANNELLI M; TUBARO L et al.1979; BOLL. UN. MAT. ITAL.; ITA; DA. 1979; VOL. 16A; NO 1; PP. 168-177; ABS. ITA; BIBL. 8 REF.Article

Some results on Bellman equation in Hilbert spacesDA PRATO, G.SIAM journal on control and optimization. 1985, Vol 23, Num 1, pp 61-71, issn 0363-0129Article

On some abstract stochastic differential equationsDA PRATO, G.Bulletin of mathematical biology. 1983, Vol 45, Num 4, pp 599-603, issn 0092-8240Article

ON THE PATH REGULARITY OF A STOCHASTIC PROCESS IN A HILBERT SPACE, DEFINED BY THE ITO INTEGRALDA PRATO G; IANNELLI M; TUBARO L et al.1982; STOCHASTICS; ISSN 0090-9491; USA; DA. 1982; VOL. 6; NO 3-4; PP. 315-322; BIBL. 7 REF.Article

SOME RESULTS ON EXISTENCE, UNIQUENESS AND CONTINUOUS DEPENDENCE FOR ABSTRACT STOCHASTIC DIFFERENTIAL EQUATIONSDA PRATO G; IANNELLI M; TUBARO L et al.1978; BOLL. UN. MAT. ITAL.; ITA; DA. 1978; VOL. 15B; NO 3; PP. 771-786; ABS. ITA; BIBL. 3 REF.Article

Some remarks about backward itô formula and applicationsDA PRATO, G.Stochastic analysis and applications. 1998, Vol 16, Num 6, pp 993-1003, issn 0736-2994Article

Synthesis of optimal control for an infinite dimensional periodic problemDA PRATO, G.SIAM journal on control and optimization. 1987, Vol 25, Num 3, pp 706-714, issn 0363-0129Article

LINEAR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACE. IIDA PRATO G; LANNELLI M; TUBARO L et al.1978; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITA; DA. 1978 PUBL. 1979; VOL. 65; NO 1-2; PP. 5-10; ABS. ITA; BIBL. 7 REF.Article

  • Page / 4